# SDR DALA2021090305201

- Difficulty date: September 2, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 88,318 hours, 19,243 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 1701 R2 DOOR WILL NOT ARM ON DEPARTURE. CORRECTIVE ACTION: FOUND RUBBER TRIM SEAL WEDGED IN GIRT BAR RECEIVER AND REMOVED DEBRIS. (LP 6658168)
